# SDR DALA2018083005364

- Difficulty date: August 20, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,412 hours, 36,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BELOW L4 DOOR AFT CORNER STA 1676 BETWEEN 19L-20L. ASSOCIATED ER/A 14-571011 ADDED FOR AC 0655. COMPLIED WITH SECTION 1 PERMANENT REPAIR REF PRI 571011-14 REV 0 AND ER/A 571011-14 REV ORIGINAL REF L/P 3298200 AND L/P
0716040.
